Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been on accutane for 2 months now and ive noticed that my BO smells differently, almost more chemically....? and definitely stronger. Has anyone else had this problem? Did it go away after treatment?

Also, seeing as I dont really sweat from my face anymore ....just my eyebrows? Will my skin go back to normal and sweat as it usually did?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×